Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2010, 9:34 PM CDT for Sebastian County, Arkansas; Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2010, 9:34 PM CDT (02:34 UTC)
- Expired
- May 10, 2010, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 5:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 871 m²/s²
- 0-3 km storm-relative helicity
- 904 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS54 KTSA 110234
SVRTSA
ARC131-OKC061-077-079-110330-
/O.NEW.KTSA.SV.W.0045.100511T0234Z-100511T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1030 PM CDT
* AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RED OAK...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BENGAL...CAMERON...FANSHAWE...HARTFORD...HEAVENER...HOWE...
HUNTINGTON...MANSFIELD...MIDLAND...POTEAU...RED OAK...WASHBURN AND
WISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445 3481 9521 3499 9521 3516 9485
3519 9402
TIME...MOT...LOC 0234Z 261DEG 42KT 3490 9506
$$4 follow-up statements
830
WWUS54 KTSA 110242
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT MON MAY 10 2010
OKC061-110252-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
HASKELL OK-
942 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
LAT...LON 3485 9513 3499 9504 3507 9491 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0242Z 261DEG 42KT 3490 9500
$$
ARC131-OKC077-079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-LATIMER OK-
942 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER...CENTRAL
LE FLORE AND SOUTHERN SEBASTIAN COUNTIES CONTINUES...
AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENGAL...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE BASEBALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FANSHAWE...SUMMERFIELD...WISTER...HODGEN...HOWE...HEAVENER...
POTEAU...HARTFORD...PATTERSON...MIDLAND...MANSFIELD...WASHBURN...
WITCHERVILLE...DAYTON...HUNTINGTON...ARKOLA...MILLTOWN...CROSSROADS
AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN LATIMER...CENTRAL LE FLORE AND SOUTHERN SEBASTIAN
COUNTIES.
&&
LAT...LON 3485 9513 3499 9504 3507 9491 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0242Z 261DEG 42KT 3490 9500
$$730
WWUS54 KTSA 110257
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT MON MAY 10 2010
OKC077-110307-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
LATIMER OK-
957 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3487 9494 3497 9486 3510 9471 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0257Z 261DEG 42KT 3490 9478
$$
ARC131-OKC079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
957 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES CONTINUES...
AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUMMERFIELD...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
HODGEN...HOWE...HEAVENER...POTEAU...HARTFORD...PATTERSON...MIDLAND...
MANSFIELD...WASHBURN...WITCHERVILLE...DAYTON...HUNTINGTON...ARKOLA...
MILLTOWN...CROSSROADS AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
CENTRAL LE FLORE AND SOUTHERN SEBASTIAN COUNTIES.
&&
LAT...LON 3487 9494 3497 9486 3510 9471 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0257Z 261DEG 42KT 3490 9478
$$446
WWUS54 KTSA 110313
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT MON MAY 10 2010
ARC131-OKC079-110330-
/O.CON.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
1013 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES CONTINUES...
AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEAVENER...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...PATTERSON...MANSFIELD...WASHBURN...WITCHERVILLE...
DAYTON...MIDLAND...HUNTINGTON...ARKOLA...MILLTOWN...CROSSROADS AND
LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
EASTERN LE FLORE AND SOUTHERN SEBASTIAN COUNTIES.
&&
LAT...LON 3485 9474 3497 9471 3509 9451 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0313Z 261DEG 42KT 3490 9457
$$468
WWUS54 KTSA 110330
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAY 10 2010
ARC131-OKC079-110340-
/O.EXP.KTSA.SV.W.0045.000000T0000Z-100511T0330Z/
SEBASTIAN AR-LE FLORE OK-
1030 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND SOUTHERN
SEBASTIAN COUNTIES EXPIRES AT 1030 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3485 9474 3497 9471 3509 9451 3519 9402
3514 9403 3514 9413 3510 9415 3507 9423
3496 9422 3496 9423 3495 9437 3492 9444
3467 9445
TIME...MOT...LOC 0313Z 261DEG 42KT 3490 9457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 9:30 PM CDT, 4 minutes earlier.
Area forecast discussion, May 10, 9:30 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT MON MAY 10 2010 ...UPDATE... .DISCUSSION... IMPRESSIVE SHEAR IS KEEPING STORMS GOING IN NW AR DESPITE NEARLY NON-EXISTANT SFC BASED INSTABILITY. CONDITIONS REMAIN MORE FAVORABLE IN SE OK...WHERE SEVERE THREAT WILL CONTINUE FOR THE NEXT SEVERAL HOURS. UPDATED POPS/WX TO BETTER FIT CURRENT TRENDS AND REMOVED POPS AFTER MIDNIGHT FOR MUCH OF NERN AND ECNTRL OK. && .PRELIMINARY POINT TEMPS/POPS... TUL 63 83 69 85 / 10 20 40 30 FSM 64 85 69 84 / 60 20 30 20 MLC 67 85 71 84 / 50 20 20 10 BVO 53 82 67 84 / 10 20 60 30 FYV 58 80 67 82 / 60 20 40 20 BYV 59 83 65 83 / 40 20 50 20 MKO 63 84 68 83 / 50 20 30 20 MIO 62 83 66 84 / 20 20 70 30 F10 65 85 70 82 / 10 20 30 20 HHW 68 85 70 85 / 90 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, May 10, 8:00 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT MON MAY 10 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
800 PM CDT MON MAY 10 2010
...VIOLENT TORNADOES LIKELY THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG THE INTERSTATE 40 CORRIDOR AND
SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTH OF A OKFUSKEE TO
FAYETTEVILLE LINE.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
DISCRETE SUPERCELLS...WITH A HISTORY OF PRODUCING DAMAGING
TORNADOES...WILL CONTINUE TO MOVE RAPIDLY EAST ALONG THE INTERSTATE
40 CORRIDOR INTO THE MID TO LATE EVENING. ADDITIONAL SEVERE
THUNDERSTORMS WILL MOVE INTO SOUTHEAST OKLAHOMA THIS EVENING...AND
MAY BE CAPABLE OF PRODUCING TORNADOES...VERY LARGE HAIL AND DAMAGING
WINDS.
INSTABILITY LESSENS FARTHER EAST INTO NORTHWEST ARKANSAS...SO THERE IS
SOME QUESTION CONCERNING THE SEVERITY OF THUNDERSTORMS LATER THIS
EVENING AS THEY MOVE INTO ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A SLOW MOVING FRONTAL BOUNDARY WILL FOCUS REPEATED ROUNDS
OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. FORECAST
CONDITIONS DO SUPPORT SEVERE WEATHER POTENTIAL ESPECIALLY FOR
THE FIRST HALF OF THE UPCOMING WEEK...WITH A TRANSITION TO A
HEAVY RAIN THREAT LIKELY BY LATE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXPECT ONE OR MORE DAYS WITH SEVERE WEATHER WATCHES AND WARNINGS
DURING THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 7:25 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT MON MAY 10 2010
OKZ054>057-110100-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
725 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...NOWATA...WASHINGTON AND EASTERN OSAGE
AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
OCHELATA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WANN...BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3672 9538 3655 9600 3682 9616 3700 9582
3700 9550
TIME...MOT...LOC 0025Z 248DEG 39KT 3666 9594Local storm report, May 10, 7:29 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TORNADO PIERCE 35.43N 95.72W
05/10/2010 MCINTOSH OK BROADCAST MEDIA
TORNADO REPORTED BY NEWS MEDIA. LOCATIONS APPROXIMATE.
&&
SAALocal storm report, May 10, 7:49 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST TULSA 36.13N 95.92W
05/10/2010 E55.00 MPH TULSA OK PUBLIC
0730 PM NON-TSTM WND GST 2 S WYNONA 36.52N 96.33W
05/10/2010 E0.00 MPH OSAGE OK MESONET
OCCURRED ABOUT 10 MILES WEST OF ANY OBSERVED
THUNDERSTORM.
0735 PM HAIL COUNCIL HILL 35.56N 95.65W
05/10/2010 E2.75 INCH MCINTOSH OK AMATEUR RADIO
0740 PM TORNADO 2 S RENTIESVILLE 35.49N 95.49W
05/10/2010 MCINTOSH OK TRAINED SPOTTER
TORNADO REPORTED 2 SOUTH OF RENTIESVILLE. RAIN WRAPPED.
0743 PM TORNADO 7 NE OKEMAH 35.50N 96.22W
05/10/2010 OKFUSKEE OK PUBLIC
TORNADO SIGHTED AND TREES DOWN. RELAYED FROM OUN.
&&
SAASpecial weather statement, May 10, 7:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT MON MAY 10 2010
OKZ055>057-110145-
CRAIG OK-NOWATA OK-WASHINGTON OK-
750 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG...NOWATA AND WASHINGTON
AT 751 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 15 MILES WEST OF NOWATA...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WELCH AND SOUTH
COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3698 9504 3696 9503 3671 9518 3660 9578
3660 9582 3659 9582 3656 9597 3700 9563
3700 9504
TIME...MOT...LOC 0051Z 243DEG 41KT 3701 9555 3665 9583Local storm report, May 10, 8:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 4 N BOX 35.64N 94.98W
05/10/2010 E2.75 INCH SEQUOYAH OK PUBLIC
SNAKE CREEK WILDERNESS LODGE
&&
SAALocal storm report, May 10, 9:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 4 N NATURAL DAM 35.71N 94.39W
05/10/2010 E0.88 INCH CRAWFORD AR PUBLIC
0913 PM HAIL 3 S WINSLOW 35.76N 94.13W
05/10/2010 E1.00 INCH WASHINGTON AR AMATEUR RADIO
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:33 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian, Washington | 42 min |
| May 10, 9:15 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Madison, Washington | 45 min |
| May 10, 7:02 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 28 min |
| May 10, 7:25 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 35 min |
| May 10, 7:28 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 10, 7:36 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 39 min |
| May 10, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 64 min |
| May 10, 7:50 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 55 min |
| May 10, 7:54 PM CDT | Tornado Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| May 10, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 60 min |
| May 10, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 10, 8:40 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 35 min |
| May 10, 9:09 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pittsburg | 51 min |
| May 10, 9:10 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 50 min |
| May 10, 10:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.